# SDR SWAA2022011908520

- Difficulty date: July 17, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 54,607 hours, 22,609 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Warped
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; FLOOR PANEL 140AF; DENTED; AND WARP. / FABRICATED NEW ACB; FLOOR PANEL 140AF PER DRW PL 423A2610; LOCATED AND DRILLED PER SRM 51-40-02-0G-0; FIG.1. COUNTER SINK PER SRM 51-40-08-0G-0; APPLIED ALODINED PER AMM 51-21-41-370-802; APPLIED PRIMER PER AMM 51-21-72-370-804
